# SDR SWIA202265643

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000176
- Aircraft time: 37,846 hours, 23,524 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL, DISSIPATED AFTER 2 MINUTES.   (FLIGHT 3947 - FILED CLOSED)     CREW NOTED SMELL TO BE ISOLATED TO COCKPIT AREA. NO ELECTRICAL BURNING SMELL NOTICED UPON ARRIVAL TO AIRCRAFT. CHECKED CDU FOR POPPED BREAKERS. NO VIRTUAL BREAKERS POPPED. NO LIGHTING IN COCKPIT INOPERATIVE NOTED. FORWARD AND MID AVIONICS BAYS INSPECTED FOR SMELL. NONE NOTED. / NOTICED CA EMERGENCY FLASHLIGHT NOT PROPERLY STOWED. UPON INSPECTION FOUND STRONG BURNING ELECTRICAL SMELL EMANATING FROM CA AND FO FLASHLIGHTS. NO PARTS IN SLC. REMOVED FLASHLIGHTS AND DEFERRED CA AND FO FLASHLIGHTS. / PLEASE REFERENCE AML 912997 AND AML 913000 FOR DEFERRAL OF FLASHLIGHTS.
